MathSciNet Relay Station
MathSciNet bibliographic data
MR1700874 11F67
Akbary, Amir Non-vanishing of weight $k$ modular $L$-functions with large level. J. Ramanujan Math. Soc. 14 (1999), no. 1, 37–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement